# SDR DALA14009499211

- Difficulty date: February 9, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME, BS 1344, L29L-29R.    REMOVED CORROSION AND FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED ANGLE IAW SRM 53-10-02, 51-10-03 AND 51-30-05.
